MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720221E
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported they have recently observed an increased incidence of balloon rupture resulting in tube dislodgement.The current incident occurred on february 28th before the start of feeding at 1600hr.The device came out and it was found that the balloon had already ruptured.It was replaced with another g-tube of the same item code.
 
Additional Manufacturer Narrative
Additional product code: pif an investigation is currently underway.Upon completion the results will be forwarded.
 
Additional Manufacturer Narrative
The device was not received for investigation, but a photo was provided.The photo was reviewed and the reported condition was observed.The device history record could not be reviewed as no lot information was provided within the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.A gemba on-site inspection of the manufacturing process was performed and it was determined that the current process and controls were being followed correctly, including sub-assemblies, finished product assembly, packaging, and product inspections.No abnormal conditions were found that could continue to trigger the reported condition.A supplier corrective action request has been opened with the supplier to address the reported condition through a more thorough investigation.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
CARDINAL HEALTH
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24584830
Report Number1423537-2026-00069
Device Sequence Number9158174
Product Code KNT
UDI-Device Identifier10192253068818
UDI-Public(01)10192253068818
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K180622
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720221E
Device Catalogue Number8884720221E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown